I'm sorry that you are struggling right now. Setbacks can be so awful. I've never taken cymbalta, so I can't help you there, I just wanted you to know you are not alone, and that I've had many, many setbacks over the years and the hope that I always hold onto is that they are temporary, they always pass in time. Yours will too. I understand your aversion to meds, but sometimes it's the best course for a while, at least until you get things under control again. Why do you fear therapy? Just curious, I've always found it to be comforting and very helpful. Keep coming here and posting, there are so many amazing people here who will be happy to give you information on cymbalta and support you as you move forward!
First of all I hope that your dc of Topamax is under the physician's weaning guidelines.
I take Cymbalta and just dropped from 60 mg BID to 90 mg per day. I felt the 120mg per dose was to high and my Pdoc was ok with cutting back. I found weight gain to be a problem like most of the ADs. At the 90 mg per day I feel much better. I use it for Depression and anxiety.
Give it a chance as it took a good 4 weeks but I feel right now it is working well.
Take care and keep posting. Your family here with us. :)